# SDR VNAA20241014015

- Difficulty date: September 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N588NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15391
- Aircraft time: 19,517 hours, 17,389 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Part number: AV67021258011
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON RUDDER BRACKET OF LOWER PCU (ACCESS PANEL 325DR) AT VERTICAL STABILIZER.   RUDDER BRACKET OF LOWER PCU (ACCESS PANEL 325DR) AT VERTICAL STABILIZER WAS REPAIRED PER REO #690-55-31-088 REV.--
